# SDR UHLA2012111900365

- Difficulty date: November 19, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 9,545 hours, 7,348 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L2 DOOR AMBER "X" INDICATED ON MFD STATUS PAGE.  REMOVED AND REPLACED L2 DOOR ELECTRICAL HARNESS PER EMB 170 MM 52-72-21.  OPS CHECK GOOD.
